Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Unable to cope up break up, palpitation, nausea, drug overdose, unable to focus. How to overcome?

i am 21. i am unable to cope up with a breakup that happened 5 months ago. i fear going to college now, i palpitate, and experience nausea . i tried cutting my hand and doing a drug overdose to divert the pain to t he physical wounds. i have lost 9kg and i am too disturbed to focus on studies. i have missed exams and my performance has severely gone down. i dont have enough money to see a psychologist. please advise how i should cope up. i tried eating well, meeting other people..every possible thing one should do to beat depression but nothing seems to be working. i see him every day with someone else ( and that someone else happened to be my own best friend). i feel exhausted and have given up now.
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

welcome to health care magic

I can understand what you are going through. According to your details, you have depressive symptoms and you might be suffering from "reactive depression". The best thing you should do is to visit a psychiatrist as there are wide range of treatment options available. But since you can't afford, so you can try the following-
1) Discuss all the stuff with one of your friend or family member if you feel comfortable and let your thoughts come out.
2) Divert yourself with the things you really like to do (your hobbies etc).
3) Try relaxation exercises like meditation, yoga or deep breathing.
4) Have a break from college and plan some family trip
5) Make new friends if possible

Hope this helps
Wish you good health
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor